# SDR N6WA20090604

- Difficulty date: June 4, 2009
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 10,007 hours, 7,144 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Hook And Loop
- Condition: Unsecure
- Location: Exit Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER OVER EXIT DOOR HANDLE (VELCRO STRIP) WILL NOT STAY CLOSED.  RESECURED EXIT DOOR VELCRO STRIP IAW AMM 51-22-61.
